Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hunger

Posted by teacherkris on March 27, 2003, at 14:47:17

In reply to Hunger blondegirl47, posted by kashusha on March 27, 2003, at 14:43:58

Hunger has definitely not been a problem for me! I've lost more than 10 pounds since starting Strattera 6 weeks ago and I haven't changed anything else in my life. So I've definitely had a decrease in appetite, which I'm not complaining about! :-) However, I am still on Concerta too so that may have something to do with it.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:teacherkris thread:133458
URL: http://www.dr-bob.org/babble/20030325/msgs/213514.html